# SDR DALA2021012000359

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 61,150 hours, 22,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING EMERGENCY SIGN WONT COME ON.  R & R LT OVERWING BATTERY PACK, PER B737 AMM 33-51.  SIGNS COMES ON, OPERATIONS NORMAL.
